# SDR DLM90010645

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 18,315 hours, 9,820 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59654405501
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF RT HYD PRESSURE, WENT TO ZERO AND OVERTEMP. FOUND RT HYD RES. LEAKING INTERNALLY. REPLACED SAME.
